# SDR AALA202001159024

- Difficulty date: January 8, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 19092151406
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING  #1 FLAP TRACK OUTBOARD SIDE HAS THICKNESS AND  WIDTH REDUCTOIN. REPLACED FLAP TRACK PER AMM 57-54-21-400-801-B/400.**SUPPLEMENTAL REPORT TO ADD PART NUMBER TO SECTION 5**
